# SDR SWIA201025154

- Difficulty date: November 2, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N234SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120308
- Aircraft time: 33,558 hours, 48,386 cycles
- Engine: Pwa PW118A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE FROM AIR CONDITIONING PACKS AT THE TOP OF DESCENT.  (FLT 6704)  REPLACED LEFT ENGINE PER AMM.
